# SDR UALA2010092203530

- Difficulty date: September 22, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 50,177 hours, 5,757 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81841
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. ACROSS DOOR 4 RIGHT LOWER WALL. RELAMPED, CHECKS OKAY.
